# SDR ASAA2022042038080

- Difficulty date: April 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,841 hours, 15,455 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 001008
- Condition: Faulty
- Location: E/E Rack
- Part time: 12,583 hours, 3,573 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS SINGLE FMC OPERATION AND "LANDING ALT AND VERT SPEED" FLAGS ON F/O'S DU. GROUNDED - YES. ON DEFERRAL.
FLT CREW REPORTS SINGLE FMC OPERATION AND "LANDING ALT AND VERT SPEED" FLAGS ON F/O'S DU. GROUNDED - YES. REMOVED AND REPLACED L FMCS COMPUTER. OPS CHECK GOOD. REF B737-800 AMM 34-61-02/401.
